# SDR TRBA2007076

- Difficulty date: September 11, 2007
- Submitted: September 13, 2007
- Operation: Air carrier
- Aircraft: N288AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 288
- Aircraft time: 27,514 hours, 31,051 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT ROW 6 INOPERATIVE.  REPAIRED BROKEN WIRE ON EMERGENCY LIGHT ROW 6.  PERFORMED OPERATIONAL CHECK AND FOUND WORKING PROPERLY PER MM 33-50-00.
